toggle visibility Search & Display Options

Select All    Deselect All
 |   | 
  Record Links
Author (up) Bravo, V.; Hernandez, R.; Venegas, O. doi  openurl
  Title On the univalence of certain integral for harmonic mappings Type Journal Article
  Year 2017 Publication Journal Of Mathematical Analysis And Applications Abbreviated Journal J. Math. Anal. Appl.  
  Volume 455 Issue 1 Pages 381-388  
  Keywords Harmonic mapping; Univalent functions; Integral transform  
  Abstract We generalize the problem of univalence of the integral of f'(z)(alpha) when f is univalent to the complex harmonic mappings. To do this, we extend the univalence criterion by Ahlfors in [1] to those mappings. (C) 2017 Elsevier Inc. All rights reserved.  
  Address [Bravo, Victor] Univ Valparaiso, Inst Matemat, Fac Ciencias, Valparaiso, Chile, Email:;  
  Corporate Author Thesis  
  Publisher Academic Press Inc Elsevier Science Place of Publication Editor  
  Language English Summary Language Original Title  
  Series Editor Series Title Abbreviated Series Title  
  Series Volume Series Issue Edition  
  ISSN 0022-247x ISBN Medium  
  Area Expedition Conference  
  Notes WOS:000424735900019 Approved no  
  Call Number UAI @ eduardo.moreno @ Serial 826  
Permanent link to this record
Select All    Deselect All
 |   | 

Save Citations:
Export Records: